# SDR A6WA200440076

- Difficulty date: June 10, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Standby Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STANDBY AIRSPEED INOPERATIVE DURING TAKEOFF ROLL AT 80-90 KNOTS.  ABORTED TAKEOFF.  COMPLIED WITH ABORTED TAKEOFF INSPECTION, NO DEFECTS.  PERFORMED P3 CONTAMINATION REMOVAL PER TASK 34-11-00-100-806, AND LEAK TESTED.  NO LEAKS DETECTED.  (M)
